# SDR SWAA2012021601496

- Difficulty date: January 21, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B TRAILING EDGE FORE FLAP DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
